See Alike in...

Alike App

Browser

Len

449d

so I started DEPO around mid July of last year. We were hoping that it would lessen my gender dysphoria but I've been having adverse reactions to it. Recently I ended up in the ER due to how painful my cramps were (I could barely stand let alone walk.) Since that visit, my bowels have not been working properly (causing constipation and other weird things.) I'm getting my fourth shot this March. If I continue with these symptoms, should I be taken off DEPO? The doctors haven't paid much attention to these concerns. So am I just overreacting or is there an actual problem?

    • Officialishness

      449d

      I would stop and see if the symptoms go away. Depo can sometimes cause those symptoms however many other things can as well. It does not hurt to stop and restart at a later date; I’d honestly stop BC/hormone medication for awhile and see if the symptoms resolve. End of the day it’s your body and if your symptoms are making you uncomfortable (and requiring ER visits) then it’s your choice to take a break from the medication. Hope you feel better!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion